# SDR SWAA2013041014703

- Difficulty date: April 8, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 4,541 hours, 2,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 201804
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PASSENGER COMPARTMENT FLOOR EGRESS LIGHT TRACK COVERS CRACKED BETWEEN ROW 1 TO ROW 23.  REMOVED AND REPLACED COVERS PER AMM.
